Variational Problems Governed by a Multi-Valued Evolution Equation

Toru Maruyama

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)305-307
Number of pages3
JournalNorth-Holland Mathematics Studies
Volume110
Issue numberC
DOIs
Publication statusPublished - 1985

Fingerprint

Variational Problem
Evolution Equation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Variational Problems Governed by a Multi-Valued Evolution Equation. / Maruyama, Toru.

In: North-Holland Mathematics Studies, Vol. 110, No. C, 1985, p. 305-307.

Research output: Contribution to journalArticle

@article{5744fdec387044b7b141b40ad96c2163,
title = "Variational Problems Governed by a Multi-Valued Evolution Equation",
author = "Toru Maruyama",
year = "1985",
doi = "10.1016/S0304-0208(08)72724-5",
language = "English",
volume = "110",
pages = "305--307",
journal = "North-Holland Mathematics Studies",
issn = "0304-0208",
publisher = "Elsevier",
number = "C",

}

TY - JOUR

T1 - Variational Problems Governed by a Multi-Valued Evolution Equation

AU - Maruyama, Toru

PY - 1985

Y1 - 1985

UR - http://www.scopus.com/inward/record.url?scp=77956936990&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77956936990&partnerID=8YFLogxK

U2 - 10.1016/S0304-0208(08)72724-5

DO - 10.1016/S0304-0208(08)72724-5

M3 - Article

AN - SCOPUS:77956936990

VL - 110

SP - 305

EP - 307

JO - North-Holland Mathematics Studies

JF - North-Holland Mathematics Studies

SN - 0304-0208

IS - C

ER -